2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008

Color-Singlet Three-Quark States in the $su(4)$-Algebraic Many-Quark Model

Authors: Yasuhiko Tsue, João da Providência, Constança Providência, Masatoshi Yamamura

Ref.: Progress of Theoretical Physics Vol. 127 No. 4 (2012) pp. 769-779 : (c) 127, 769-779 (2012)

Abstract: As announced in the previous paper by the present authors, the color-singlet three-quark states are investigated for the case of the spherical j-j coupling and L-S coupling shell models. The latter case automatically leads to the su(4) ⊗su(4)-model. For a certain type of Hamiltonian, the states of individual “nucleons" are characterized.

DOI: 10.1143/PTP.127.769